RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2015, Volume 27, Issue 4, Pages 49–66 (Mi dm1347)  

This article is cited in 2 scientific papers (total in 2 papers)

The sum of modules of Walsh coefficients of Boolean functions

R. A. De La Krus Khimenes, O. V. Kamlovskii

LLC "Certification Research Center", Moscow

Abstract: We obtain achievable lower and upper bounds for the sums of modules of Walsh coefficients of Boolean functions of $n$ variables. An average value of such sums in the class of all Boolean functions of $n$ variables and in its subclass consisting of all balanced functions is evaluated. We present some classes of nonlinear balanced functions whose sums of modules of Walsh coefficients are close to the obtained lower and upper bounds.

Keywords: Boolean functions, Walsh coefficients, filtering generators.

DOI: https://doi.org/10.4213/dm1347

Full text: PDF file (477 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2016, 26:5, 259–272

Bibliographic databases:

UDC: 512.54
Received: 07.08.2015

Citation: R. A. De La Krus Khimenes, O. V. Kamlovskii, “The sum of modules of Walsh coefficients of Boolean functions”, Diskr. Mat., 27:4 (2015), 49–66; Discrete Math. Appl., 26:5 (2016), 259–272

Citation in format AMSBIB
\Bibitem{De Kam15}
\by R.~A.~De La Krus Khimenes, O.~V.~Kamlovskii
\paper The sum of modules of Walsh coefficients of Boolean functions
\jour Diskr. Mat.
\yr 2015
\vol 27
\issue 4
\pages 49--66
\mathnet{http://mi.mathnet.ru/dm1347}
\crossref{https://doi.org/10.4213/dm1347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3497372}
\elib{http://elibrary.ru/item.asp?id=24849940}
\transl
\jour Discrete Math. Appl.
\yr 2016
\vol 26
\issue 5
\pages 259--272
\crossref{https://doi.org/10.1515/dma-2016-0023}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000390939400002}


Linking options:
  • http://mi.mathnet.ru/eng/dm1347
  • https://doi.org/10.4213/dm1347
  • http://mi.mathnet.ru/eng/dm/v27/i4/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Kamlovskii, “Summy modulei koeffitsientov Uolsha–Adamara nekotorykh sbalansirovannykh bulevykh funktsii”, Matem. vopr. kriptogr., 8:4 (2017), 75–98  mathnet  crossref  mathscinet  elib
    2. V. V. Yaschenko, O. A. Logachev, S. N. Fedorov, “O $\Delta$-ekvivalentnosti bulevykh funktsii”, Diskret. matem., 30:4 (2018), 29–40  mathnet  crossref  elib
  • Дискретная математика
    Number of views:
    This page:351
    Full text:72
    References:45
    First page:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019